# SDR UALA2012101205823

- Difficulty date: October 12, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 72,503 hours, 27,161 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Leaking
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL SEEPING JUST RIGHT SIDE PANEL OF NR 6 STICK PANEL.  INSTALLED NEW ACCESS PANEL, NO LEAKS NOTED.  PARTS ORDERED DUE TO ARRIVE FLT 1673 0100.
